# SDR AALA20160104010

- Difficulty date: January 4, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 7,383 hours, 1,419 cycles
- Engine: Iae V2533A5
- Engine time: 4,339 hours, 836 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17043
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J, E
- Precautionary procedure: A, E

## Discrepancy

ENGINE NR 2 CONTINUAL COMPRESSOR STALLING ON LIFT OFF.  LOSS OF EPR, LOUD REPORTS & FLASHING.  KEPT ENG NR 2 IN IDLE POSITION & FLEW LT CIRCUIT BACK TO RUNWAY 31L.  AN EMER WAS DECLARED.  AARF REPORT ON RUNWAY THAT NR 2 ENG SHOWING SMOKE.  ENG WAS SHUT DOWN DURING TAXI TO GATE.  MX ACTION PENDING.  THE ACFT WAS GNDED.  R & R NR 2 ENG IAW MM 71-94-01.  ALL CHECKS WERE NORMAL.
